MAUDE Adverse Event Report: COVIDIEN MANSFIELD HYSTEROSCOPIC FLUID MANAGEMENT; INSUFFLATOR, HYSTEROSCOPIC

COVIDIEN MANSFIELD HYSTEROSCOPIC FLUID MANAGEMENT; INSUFFLATOR, HYSTEROSCOPIC
Model Number 7210164
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during hysteroscopic resection while inside the uterine cavity during myometrial penetration, the surgeon noticed an increased in the fluid deficit level.Surgeon said the deficit was 1000cc at one point.After 5 minutes, deficit was 5000cc.Surgeon said there were no alarms or beeps.Machine was checked later and found to have proper fluid deficit alarming function.It was suggested by surgeon to increased volume of alarm.Nurse did not communicate nor report the deficit during this 5 minutes interval.Patient was given lasix intravenously.Surgeon said patient urine was 4000cc following lasix.There was no change in patient electrolytes and was discharged.All tissue had been resected.Procedure was completed.There was no patient injury.

Brand Name
HYSTEROSCOPIC FLUID MANAGEMENT
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
MDR Report Key9660647
Report Number1282497-2020-00006
Device Sequence Number3422245
Product Code HIG
UDI-Device Identifier03596010529534
UDI-Public03596010529534
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K031616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210164
Device Catalogue Number7210164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR